# SDR SWAA021600

- Difficulty date: July 19, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,553 hours, 65,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C36053
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT INOP JUST AFT OF AFT ENTRY DOOR.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER MM.
